… An 84 year old Japanese woman presented to our department with a three‐day history of genital necrosis. She had received her first dose of Pfizer–BioNTech (New York, NY, USA; Mainz, Germany) BNT162b2 mRNA COVID‐19 vaccine 26 days before admission. Nine days after the vaccination, she developed increasing pain in her genital region. She denied any trauma or precipitating event. Her medical history was significant for deep vein thrombosis after orthopaedic surgery, for which she had been receiving edoxaban over the past three years. She had no other risk factors for thrombosis…
Thrombosis* / etiology
Source: National Library of Medicine
this is a 16yo girl with genital ulceration after Pfizer.
She was non sexually-active and had her Pfizer 6d prior.
Vulvar Aphthous Ulcer in an Adolescent After Pfizer-BioNTech (BNT162b2) COVID-19 Vaccination
“This case suggests that vulvar aphthous ulcers might be associated with COVID-19 vaccination through a yet undetermined mechanism that requires further investigation.
Laboratory evaluation was negative for SARS-COV-2 RNA by anterior nares swab. Viral polymerase chain reaction testing of the vulvar lesion was negative for herpes simplex virus (HSV) 1 and 2, as well as serum testing for HSV 1 and 2 antibodies. Epstein-Barr nuclear antigen antibodies were present, indicating prior infection with EBV. Testing for CMV, syphilis, and human immunodeficiency virus were negative. Fluorescent antinuclear antibody screen was negative.
[b]Since 1980, approximately 80% of the 164 cases of genital ulceration reported to the VAERS have been associated with COVID-19 vaccination.[/b] For the remaining 14 vaccines,1 31 cases have been reported.